See Alike in...

Alike App

Browser

walletonalanyard

684d

i’ve been feeling very down lately, not only that, but it makes me physically sick. i’ve tried taking my hydroxyzine to calm me down but it hasn’t been working. any recommendations?

    • NotVeryBendable

      684d

      This may sound really weird but sometimes when I get to a super low place one of the things that helps me get some energy is taking some time to treat myself like a child. Watch a movie or TV show from my childhood that I liked. Eat some junk food maybe. Put on some bright colors. Cuddle with a stuffed animal. Just kind of gives me a childlike energy back when I just take a second to forget about responsibilities and just be easy on myself.

    • peapod

      684d

      Definitely go talk to your doctor and tell them what’s going on. It’s better to get in front of something like this before it gets too bad. I hope you feel better. It sucks when you have to experience these things while going through everyday life, but I believe in you! Anyways, don’t forget to talk with your doctor ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion